• 1
  • 2
  • 5
  • 6
  • 7
  • 8
  • 9
  • 3
  • 4
IPM
30
YEARS OLD

“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 7649
School of Mathematics
  Title:   Richardson extrapolations of Galerkin finite element methods for parabolic partial differential equations
  Author(s): 
1 . W. Huang
2 . T. Liu
3 . M. Rao
4 . H. Azari
5 . Sh. Zhang
  Status:   Published
  Journal: Dynam. Contin. Discrete Impuls. Systems
  Vol.:  11
  Year:  2004
  Pages:   653-664
  Supported by:  IPM
  Abstract:
The object of this paper is to investigate Richardson extrapolation of two different schemes for finite element approximations of a linear parabolic partial differential equation with a homogeneous Dirichlet boundary conditions, which can lead significantly to the improvement in the accuracy of approximations with the help of an interpolation postprocessing technique. As a by-product, we illustrate that all the approximations of high accuracy can be used to generate a posteriori error estimators.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right